A ROBUST OPTIMIZATION APPROACH FOR INDEX TRACKING PROBLEM

Saved in:
Bibliographic details
Volume: 10
Main Author: Gharakhani, Mohsen
Fazlelahi, Forough Zarea
Sadjadi, S. J
Format: Journal Article
Language: English
Place of publication: 01.12.2014
published in: Journal of computer science Vol. 10; no. 12; pp. 2450 - 2463
Data of publication: 2014-12-01
ISSN: 1549-3636
1552-6607
EISSN: 1552-6607
Discipline: Computer Science
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS